# SDR QXEA2023102400152

- Difficulty date: October 24, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 717 hours, 576 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RNP AR NOT AVAILABLE CAME INTO VIEW ON EICAS. MESSAGE EXTINGUISHED WHEN APPROACH WAS DISARMED. RETURNED TO FIELD. REMOVED FROM SERVICE. INTERROGATED CMC, NO FAULTS PRESENT. PERFORMED FIM 34-61-00-810-912-A. NO DEFECTS NOTED. AIRCRAFT IS OKAY FOR CONTINUED SERVICE. RETURNED TO SERVICE.
